The worst I had more attacks all week then I ever had, I am taking 5mg 2 times a day but just switched to 5 mg 3 times a day I'm very dizzy and all day I feel nervous .. I'm scared I'm gonna pass out any recommendations? Will this feeling pass or should I eat when I take this medication?
BuSpar is a medication that should always be taken with food or always be taken without food. Never sometimes take with food and sometimes take without food. Food affects the absorption of the medication and consequently will affect the levels in the blood so the key is to always take the same way and that keeps the blood levels constant.
This really is something that needs to be consulted with your doctor. If I could provide an honest and accurate answer, I would, however, due to a lack of knowledge in regards to other medications taken as well as your weight may all play a factor in the end outcome. Best of luck to you, and once again I apologize for the somewhat unhelpful answer!
I hope that you feel better asap!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Oct 2014 • 1 answer
Posted 30 Oct 2014 • 5 answers
Posted 28 Mar 2015 • 2 answers
Posted 11 Nov 2015 • 5 answers
Posted 21 Jun 2016 • 2 answers